... Triamterine (generic for Dyazide), Lisinopril, Omeprazole and Levothyroxine. I also take a multi-vitamin and a prescribed B-Complex. I think the Prednisone is the culprit but I will call my dr. if the pain continues. Any ideas?
you should read up on prednisone - it can have some side effects i have heard, such as weight gain and weakening of bone structure if taken for a long time. for a short time, it is fine, i've not heard it would cause pain however. levothyroxine i thought was for the thyroid gland, also can have some side effects on some folks, make you feel jittery and nervous. always good to read up on whatever your doc prescribes, let him/her know what is happening and stand up for yourself if you feel it is having bad side effects.
just my two cents.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Mar 2013 • 2 answers
Updated 17 Mar 2015 • 1 answer
Updated 6 Jan 2019 • 4 answers
Giant Cell Arteritis - I was just diagnosed with GCA this week and currently in a horrible flare up?
Updated 8 Dec 2017 • 4 answers
Updated 12 Jan 2019 • 1 answer